# SDR ASOA201200811

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,170 hours, 24,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN POINT BETWEEN FS 589.00 AND 605.00 AT LBL 9 CORRODED. CARGO TIE DOWN OUT OF LIMITS IAW SRM 53-61-49.   R & R CARGO TIE DOWN REF SRM 51-42-02.
